skip to main content

Vicks DayQuil Severe Cold & Flu Relief Liquid -- 12 fl oz


Vicks DayQuil Severe Cold & Flu Relief Liquid

$10.62

Out of stock

Shop similar products Shop all >

Vicks DayQuil Severe Cold & Flu Relief Liquid Description

  • Maximum Strength
  • Acetaminophen, Guaifenesin, Phenylephrine HCI, Dextromethorphan HBr
  • Headache, Fever, Sore Throat, Minor Aches & Pains
  • Chest Congestion, Thins & Loosens Mucus
  • Nasal Congestion, Sinus Pressure
  • Cough
  • Non-Drowsy
  • Alcohol Free

Vicks DayQuil Severe Cold & Flu provides max-strength, non-drowsy, daytime relief for your worst cold and flu symptoms. DayQuil Severe has relief for headache, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, and cough.

  • Max-Strength Symptom Relief. Relief from headaches, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, and cough
  • Feel Better Fast. Life doesn't stop when you have a cold. DayQuil fights your worst cold and flu symptoms so you can power through your day
  • Get Powerful Relief from Congestion. DayQuil Severe thins and loosens mucus and helps to relieve chest congestion


Directions

Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs.

 

Adults & children 12 yrs & over: 30 mL every 4 hrs.

Children 6 to under 12 yrs: 15 mL every 4 hrs.

Children 4 to under 6 yrs: ask a doctor.

Children under 4 yrs: do not use.

Free Of
Alcohol.

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredients: Acetaminophen (325mg), Dextromethorphan HBr (10mg), Guaifenesin (200mg), Phenylephrine HCI (5 mg).
Inactive Ingredients: Citric acid, fd&c yellow no. 6, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum.
Warnings

If pregnant or breast-feeding, ask a health professional before use. Please refer to product packaging for additional warnings.

The product you receive may contain additional details or differ from what is shown on this page, or the product may have additional information revealed by partially peeling back the label. We recommend you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.

Vitacost is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms of Use.

Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

  • Instant Online Service
  • 1-800-381-0759

    Monday-Friday 8am-9pm EST

    Saturday: 9:30am-6pm EST

    Sunday: Closed

Please enter a valid zip code
FLDC12
160940